MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN

RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 82091
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn was administering sc heparin injection to patient and safety needle did not retract.Rn noticed on removing the heparin syringe that needle was not retracted.Neither rn nor patient were stuck by needle.

Brand Name
EASYPOINT®
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key8412081
Report Number8412081
Device Sequence Number1785381
Product Code FMI
UDI-Device Identifier00613703820907
UDI-Public(01)00613703820907
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/04/2019
Report Date (Section F) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82091
Device Catalogue Number82091
Device Lot NumberK111A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight63
Date Report Sent to FDA03/04/2019